# SDR TIM2002F00001

- Difficulty date: December 20, 2001
- Submitted: January 15, 2002
- Operation: Air carrier
- Aircraft: N4381Y
- Make and model: Beech 99
- Aircraft serial: U71
- Engine: Pwa PT6A28
- System (JASC): 2720 · Rudder Control System
- Part: Casting
- Part number: 504200337
- Condition: Cracked
- Location: Cockpit
- Part time: 36,595 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A DETAILED INSPECTION OF THE INTERIOR AND STRUCTURE, CRACKS WERE FOUND EXTENDING FROM THE RIVETS HOLDING UNTPLATES USED TO SECURE THE RUDDER CONTROL BELLCRANK PIVOT CASTING.  FURTHER INSPECTION REVEALED NO OTHER DISCREPANCIES.  BEAM WAS REPLACED WITH NEW BEAM.  THIS WAS CAUSED BY THE ACCUMULATION OF MANY FLIGHT HOURS AND IS THE RESULT OF A PROPERLY PERFORMED INSPECTION.
